Mathematical Research Letters

Volume 22 (2015)

Number 4

Affine cellularity of $S_{\Delta}(2, 2)$

Pages: 1255 – 1274

DOI: http://dx.doi.org/10.4310/MRL.2015.v22.n4.a15

Author

Guiyu Yang (School of Science, Shandong University of Technology, Zibo, Shandong Province, China)

Abstract

In this paper we prove that the affine Schur algebra $S_{\Delta}(2, 2)$ is affine cellular over $\mathbb{Q}$. As an application, we prove that the global dimension of $S_{\Delta}(2, 2)$ is finite over $\mathbb{Q}$.

Keywords

affine cellular algebras, affine Schur algebra $S_{\Delta}(2, 2)$

2010 Mathematics Subject Classification

17B37, 20G43

Full Text (PDF format)